Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rashes on buttocks, looks like ringworm, spreading, itchy anus. Using lotrimin. Treatment?

I have a rash on my butt. It looks round like a ringworm . It is itchy. 45 year old woman. I ve had it for about a month. It started on one side and now it s on the other side. It s on the inside of my butt and my anus is itchy. I have used over the counter hydrocortisone as well as lotrimin . It dried it out a bit but it is still there and spreading in side my butt.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  1272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
General & Family Physician 's  Response
Dear Pilayne, Thanks for asking, As you told all about it looks like Ringworm (Tinea). Lotrimin is usually sufficient to treat but you can also take Tablet Fluconazole 150 mg single dose. Hydrocortisone is usually used to get relief from itching but actually should be avoided, If you severe itching take Tab. Cetrizine 10mg at bed time for few days. Keep affected area dry as possible. Hope this will help you.
Regards Dr. Narinder
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor